# SDR HEED95287

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 230063301102
- Condition: Cracked
- Location: Engine
- Part time: 1,133 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXH CRACKED AFT SIDE CENTER SEAM ABOVE MOUNTING FLANGE. REPLACE UNIT
